Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 155, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 23, 2011, 11:50 PM CDT for 4 counties in Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 11:50 PM CDT (04:50 UTC)
- Expired
- Apr 24, 2011, 12:32 AM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 97 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 5:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS54 KTSA 240450
SVRTSA
ARC033-047-087-143-240545-
/O.NEW.KTSA.SV.W.0155.110424T0450Z-110424T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
MADISON COUNTY IN NORTHWEST ARKANSAS
EASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
NORTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 1245 AM CDT
* AT 1148 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BRENTWOOD...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ELKINS...FERN...WESLEY...CASS...JAPTON...SAINT PAUL...HUNTSVILLE...
AURORA...WITTER...PETTIGREW...BOSTON AND KINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3597 9344 3595 9348 3587 9351 3577 9351
3576 9368 3562 9369 3563 9430 3611 9424
3613 9346 3609 9346 3608 9343 3601 9343
TIME...MOT...LOC 0450Z 272DEG 39KT 3586 9405
$$2 follow-up statements
390
WWUS54 KTSA 240509
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1209 AM CDT SUN APR 24 2011
ARC033-047-087-143-240545-
/O.CON.KTSA.SV.W.0155.000000T0000Z-110424T0545Z/
WASHINGTON AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
1209 AM CDT SUN APR 24 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR MADISON...NORTHERN FRANKLIN...NORTHEASTERN CRAWFORD AND
SOUTHEASTERN WASHINGTON COUNTIES...
AT 1206 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIDVILLE...
MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GEORGETOWN...COMBS...TURNERS BEND...PARADISE...CASS...BARNES...
JAPTON...BRASHEARS...REDDING...SAINT PAUL...HUNTSVILLE...HARMONY...
MOUNTAIN TOP...AURORA...TAFT...DUTTON...WITTER...PETTIGREW...
BOSTON...RED STAR...KINGSTON...WEATHERS AND ARBAUGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3597 9344 3595 9348 3587 9351 3577 9351
3576 9368 3562 9369 3563 9407 3612 9400
3613 9346 3609 9346 3608 9343 3601 9343
TIME...MOT...LOC 0510Z 272DEG 39KT 3579 9390
$$862
WWUS54 KTSA 240532
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1232 AM CDT SUN APR 24 2011
ARC033-047-087-143-240542-
/O.CAN.KTSA.SV.W.0155.000000T0000Z-110424T0545Z/
WASHINGTON AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
1232 AM CDT SUN APR 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR MADISON...NORTHERN FRANKLIN...
NORTHEASTERN CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.
LAT...LON 3597 9344 3595 9348 3587 9351 3577 9351
3576 9368 3562 9369 3563 9407 3612 9400
3613 9346 3609 9346 3608 9343 3601 9343
TIME...MOT...LOC 0532Z 272DEG 39KT 3578 9361
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 8:54 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Apr 23, 8:54 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT SAT APR 23 2011
...UPDATE...
.DISCUSSION...
MAIN CHANGE TO THE FORECAST WAS TO INCREASE POPS ACROSS SOUTHEAST
OKLAHOMA OVERNIGHT. STRONG TO SEVERE CONVECTION HAS DEVELOPED IN
THE WARM SECTOR ACROSS NORTH TEXAS...AND IS BEGINNING TO MOVE INTO
SOUTHERN OKLAHOMA AS FORECAST. LARGE HAIL WILL BE THE PRIMARY
THREAT WITH THESE STORMS...BUT AN ISOLATED DAMAGING WIND OR
TORNADO REPORT WOULD BE POSSIBLE.
FLOODING ALREADY BECOMING A PROBLEM ACROSS NORTHWEST
ARKANSAS...ESPECIALLY PORTIONS OF CARROLL COUNTY. EXPECT THAT THIS
AREA WILL CONTINUE TO SEE THE BRUNT OF THE HEAVY RAIN LATE TONIGHT
AS DEPICTED IN THE QPF GRIDS...ALTHOUGH A BRIEF RESPITE WILL OCCUR
LATE THIS EVENING.
TWEAKS WERE MADE TO DEW POINT GRIDS ACCORDING TO CURRENT TRENDS.
UPDATED PRODUCTS ALREADY OUT.
&&
.PREV DISCUSSION... /ISSUED 549 PM CDT SAT APR 23 2011/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STATIONARY FRONT REMAINS ACROSS THE AREA...WITH CONVECTION ONGOING
ACROSS NW AR JUST N OF THE BNDRY. ADDITIONAL THUNDERSTORMS
DEVELOPING IN N TX THAT WILL MOVE NEWRD AND AFFECT MLC/FSM AFTER
00Z. S/WV WILL MOVE INTO E OK AFTER 06Z THAT WILL DRAMATICALLY
INCR AREAL COVERAGE OF STORMS...AND BRING A PROLONGED PERIOD OF
TSRA TO THE TERMINALS. NW AR TERMINALS WILL SEE TSRA FOR MUCH OF
THE VALID TAF PERIOD. MVFR CIGS/VSBYS SHOULD PREVAIL FOR MUCH OF
THE PERIOD AT ALL SITES...WITH IFR CONDS LIKELY IN HEAVIER
STORMS...ESPECIALLY FYV/XNA. ADDITIONAL STORMS WILL DEVELOP ALONG
THE BNDRY AFTER 18Z TOMORROW.
PREV DISCUSSION... /ISSUED 332 PM CDT SAT APR 23 2011/
DISCUSSION...
THUNDERSTORMS MOVED NORTHEAST OUT OF THE AREA EARLY THIS AFTERNOON...
JUST IN TIME FOR THE NEXT ROUND OF CONVECTION TO BEGIN. THE LATEST
IN A SERIES OF UPPER DISTURBANCES WILL MOVE ACROSS THE REGION IN
CONJUNCTION WITH AFTERNOON HEATING SOUTH OF A STATIONARY FRONT.
THIS IS EXPECTED TO INITIATE ANOTHER ROUND OF SEVERE CONVECTION
THIS AFTERNOON INTO THIS EVENING ACROSS THE SOUTHEAST PORTION OF
THE CWA. IN ADDITION... MORE WIDESPREAD STRONG ELEVATED
THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO TRACK
NORTHEASTWARD GENERALLY ALONG AND NORTH OF THE FRONT OVERNIGHT.
WITH GENERALLY SLOW MOVEMENT AND TRAINING OF CELLS... FLASH
FLOODING MAY BECOME A CONCERN AND WILL ISSUE A WATCH FOR MUCH OF
THE AREA SHORTLY.
THE SURFACE FRONT IS EXPECTED TO REMAIN RELATIVELY STATIONARY ACROSS
THE REGION FOR THE NEXT FEW DAYS. PERSISTENT SOUTHWEST UPPER FLOW
CONTAINING A SERIES OF DISTURBANCES WILL INTERACT WITH A GOOD SUPPLY
OF LOW LEVEL MOISTURE TO KEEP CHANCES FOR HEAVY RAINFALL IN THE
FORECAST. TO COMPLICATE ISSUES... IT APPEARS THAT A DEEPER UPPER
TROUGH FOLLOWED BY AN UPPER LOW WILL TRAVERSE THE REGION BEFORE THE
PATTERN CHANGES. HEALTHY RAINFALL TOTALS OVER 5 INCHES COULD BE SEEN
IN SOME LOCATIONS OVER THE NEXT SEVERAL DAYS... DEPENDING ON THE
VARYING POSITION OF THE FRONT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ074.
AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...22Hazardous weather outlook, Apr 23, 5:15 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT SAT APR 23 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 PM CDT SAT APR 23 2011
...PERIODS OF SEVERE THUNDERSTORMS AND HEAVY RAIFNALL EXPECTED THROUGH
THE WEEKEND...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON THROUGH TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
ONSET...AFTER 6 PM.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A STATIONARY FRONT ARCED FROM FAR NORTHERN ARKANSAS...WEST CENTRAL
ARKANSAS AND INTO FAR NORTHERN TEXAS LATE THIS AFTERNOON. SCATTERED
THUNDERSTORMS MAINLY NORTH OF THIS BOUNDARY WILL POSE A THREAT OF
LARGE HAIL ACROSS PARTS OF FAR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THE EARLY EVENING.
ADDITIONAL THUNDERSTORMS DEVELOPING NEAR THE SURFACE BOUNDARY ACROSS
NORTHERN TEXAS WILL MOVE INTO SOUTHEAST OKLAHOMA BY EARLY THIS
EVENING AND EVENTUALLY INTO NORTHWEST ARKANSAS DURING THE EVENING HOURS.
SHEAR AND INSTABILITY ARE SUFFICIENT TO SUPPORT CLUSTERS OF SEVERE
THUNDERSTORMS AND POSSIBLY A FEW SUPERCELLS. LARGE HAIL WILL BE THE
PRIMARY SEVERE WEATHER THREAT...ALTHOUGH A LIMITED TORNADO THREAT
EXISTS INTO THE EVENING...ESPECIALLY NEAR THE SURFACE BOUNDARY.
AS THE LOW-LEVEL JET STRENGTHENS TONIGHT...AREAS OF SHOWERS AND
THUNDERSTORMS WILL DEVELOP NORTH OF THE FRONT...PRIMARILY ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LARGE HAIL WILL BE
POSSIBLE WITH A FEW OF THE STORMS...WITH THE THREAT OF HEAVY
RAINFALL AND POSSIBLE FLASH FLOODING INCREASING LATE TONIGHT. SOME
LOCATIONS MAY RECEIVE ANOTHER 2 TO 3 INCHES OF RAIN BY DAYBREAK.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY AND MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY AND FRIDAY...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THE MIDDLE OF
NEXT WEEK. THE FRONTAL BOUNDARY THAT IS CURRENTLY ACROSS THE AREA
WILL REMAIN NEARLY STATIONARY WHILE THE FLOW ALOFT BECOMES MORE
SOUTHWESTERLY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SUNDAY
INTO MONDAY AS A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED IN
UPPER FLOW TRAVERSE THE AREA. A POTENT UPPER LEVEL DISTURBANCE WILL
MOVE ACROSS THE AREA MONDAY AFTERNOON AND EVENING ENHANCING THE
THREAT FOR THUNDERSTORMS. AN EVEN MORE SIGNIFICANT UPPER LEVEL
SHORTWAVE WILL MOVE ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT.
THE CHANCES OF THUNDERSTORMS WILL FINALLY COME TO AN END BY
WEDNESDAY AFTERNOON AS THIS LAST SHORTWAVE FINALLY USHERS THE
STALLED BOUNDARY OFF TO THE SOUTH AND EAST.
DURING THIS PERIOD OF UNSETTLED WEATHER...SEVERAL ROUNDS OF SEVERE
THUNDERSTORMS CAN BE EXPECTED. THE MOST SIGNIFICANT BOUTS OF
SEVERE THUNDERSTORMS COULD COME MONDAY AFTERNOON/EVENING AND AGAIN
TUESDAY EVENING. HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING
AND RIVER FLOODING WILL BECOME MORE OF A CONCERN SUNDAY AND INTO
EARLY NEXT WEEK AS THE GROUND BECOME MORES SATURATED.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 23, 10:46 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1046 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HAIL 12 W MUSKOGEE 35.75N 95.58W
04/23/2011 E1.00 INCH MUSKOGEE OK EMERGENCY MNGR
&&
SFPLocal storm report, Apr 23, 10:49 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1049 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL TULSA 36.13N 95.92W
04/23/2011 M1.50 INCH TULSA OK PUBLIC
LOCATION 4TH AND HARVARD AND 21ST AND UTICA
&&
MATSpecial weather statement, Apr 23, 10:51 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CDT SAT APR 23 2011
ARZ001-002-010-011-240445-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
1051 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...CARROLL...BENTON AND MADISON
AT 1049 PM CDT...STRONG THUNDERSTORMS WERE LOCATED OVER NORTHERN
WASHINGTON COUNTY NEAR SPRINGDALE...OVER NORTHERN CARROLL COUNTY
NEAR EUREKA SPRINGS...AND OVER CENTRAL MADISON COUNTY NEAR WESLEY.
THE STORMS WERE MOVING NORTHEAST AT 35 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9340 3612 9346 3609 9346 3608 9343
3597 9344 3576 9449 3632 9457 3649 9386
3650 9329
TIME...MOT...LOC 0349Z 240DEG 35KT 3613 9427Local storm report, Apr 23, 10:54 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM HAIL TULSA 36.13N 95.92W
04/23/2011 M2.50 INCH TULSA OK BROADCAST MEDIA
&&
MATLocal storm report, Apr 23, 10:55 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1055 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM HAIL SAVOY 36.11N 94.33W
04/23/2011 E0.75 INCH WASHINGTON AR EMERGENCY MNGR
&&
SFPSpecial weather statement, Apr 23, 11:07 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT SAT APR 23 2011
OKZ064-065-240500-
CREEK OK-OKFUSKEE OK-
1107 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 1108 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF MILFAY...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELTY...BRISTOW...MILFAY...SLICK...
DEPEW AND KELLYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3599 9637 3601 9619 3566 9619 3558 9662
3583 9663
TIME...MOT...LOC 0408Z 240DEG 45KT 3569 9663The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:10 PM CDT | Special Weather Statement | TSA | Madison | 50 min |
| Apr 23, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 43 min |
| Apr 23, 7:56 PM CDT | Tornado Warning | TSA | Madison | 19 min |
| Apr 23, 10:15 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Apr 23, 10:39 PM CDT | River Flood Warning | TSA | Carroll | 64 hr |
| Apr 23, 10:51 PM CDT | Special Weather Statement | TSA | Benton, Carroll, Madison, Washington | 54 min |
| Apr 23, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 63 min |
| Apr 23, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 16 min |
| Apr 23, 11:32 PM CDT | Wind Advisory | TSA | 4 hr | |
| Apr 24, 12:16 AM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Apr 24, 3:49 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 8 hr |
| Apr 24, 9:51 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 4 hr |
| Apr 24, 2:05 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Apr 24, 6:24 PM CDT | Special Weather Statement | TSA | Crawford | 36 min |
| Apr 24, 6:29 PM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 61 min |
| Apr 24, 6:48 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
| Apr 24, 6:48 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 42 min |
| Apr 24, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 53 min |
| Apr 24, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 35 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.